# SDR USAA000876

- Difficulty date: June 19, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP AND WEB CRACKED 5 INCHES, UPPER T-CAP AND CHORD BS 663, BL 0.  REPAIRED T-CAP AND CHORD PER EA 67418 AND TR 57-10-04.  (M)
